Alert archive / Tennessee / High Wind Warnings in 2008
High Wind Warning 1, NWS Nashville, TN
NWS Nashville, TN issued this high wind warning at Jan 29, 2008, 5:53 PM CST for 39 counties in Tennessee. It was in force for 4 hr. 55 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 29, 2008, 5:53 PM CST (23:53 UTC)
- Expired
- Jan 29, 2008, 10:01 PM CST
- In force
- 4 hr
- Issued by
- NWS Nashville, TN
All 39 counties
Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 29, 6:05 PM CST | NON-TSTM WND DMG | Erin, TN | THE 911 DISPATCH REPORTED TREES AND POWER LINES WERE DOWN AROUND THE COUNTY FROM 605 PM-625 PM CST. |
| Jan 29, 6:05 PM CST | NON-TSTM WND DMG | Waverly, TN | SPOTTER REPORTED TREES AND POWER LINES DOWN. WIND GUST ESTIMATED TO BE 50 MPH. A FEW TREES FELL ON CARS. |
| Jan 29, 6:18 PM CST | NON-TSTM WND DMG | 14 W Clarksville, TN | SPOTTER REPORTED A HOUSE DAMAGED OR DESTROYED NEAR THE MONTGOMERY COUNTY AND STEWART COUNTY LINE. |
| Jan 29, 6:22 PM CST | TSTM WND DMG | 12 W Clarksville, TN | FROM 622 PM-630 PM THUNDERSTORMS HIT THE COMMUNITY OF OAKWOOD. THERE WAS DAMAGE TO A HOME ON 3743 DOVER RD. TREES WERE BLOWN ONTO HOMES AND VEHICLES. |
| Jan 29, 6:25 PM CST | NON-TSTM WND DMG | Dover, TN | A FEW TREES WERE BLOWN DOWN IN THE EASTERN PART OF THE COUNTY. |
| Jan 29, 6:30 PM CST | TSTM WND GST 60 | 10 Nw Dickson, TN | SPOTTER ESTIMATED WINDS TO BE 60 MPH. |
| Jan 29, 6:30 PM CST | NON-TSTM WND DMG | Waynesboro, TN | THE 911 DISPATCH REPORTED TREES AND POWER LINES WERE DOWN COUNTYWIDE FROM 630-700 PM. |
| Jan 29, 6:35 PM CST | TSTM WND DMG | 13 Nw Centerville, TN | TREES WERE BLOWN DOWN IN THE COMMUNITY OF ONLY. |
| Jan 29, 6:35 PM CST | NON-TSTM WND DMG | 13 W Centerville, TN | SPOTTER MEASURED A WIND GUST OF 64 MPH ON HIS WEATHER STATION. |
| Jan 29, 6:35 PM CST | NON-TSTM WND DMG | Nw Dickson, TN | SPOTTER ESTIMATED WINDS TO BE GUSTING AT 60 MPH. |
| Jan 29, 6:40 PM CST | HIGH SUST WINDS 60 | 4 N Vanleer, TN | SPOTTER IN NW DICKSON COUNTY ESTIMATED A SUSTAINED WIND OF 60 MPH. |
| Jan 29, 6:45 PM CST | TSTM WND DMG | 5 N Centerville, TN | TREES WERE BLOWN DOWN AT NUNNELLY. |
| Jan 29, 6:45 PM CST | TSTM WND DMG | 9 N Centerville, TN | TREES WERE BLOWN DOWN ON PINEWOOD ROAD IN PINEWOOD. |
| Jan 29, 6:45 PM CST | TSTM WND DMG | Centerville, TN | TREE FELL ON A HOUSE, PRODUCING MAJOR DAMAGE, NEAR DOWNTOWN CENTERVILLE. |
| Jan 29, 6:45 PM CST | NON-TSTM WND DMG | 12 W Clarksville, TN | FROM 645 PM-0745 PM STRONG WINDS BEHIND THE CONVECTION BLEW OUT WINDOWS TO A FEW HOMES. GUTTERS AND SHINGLES WERE DAMAGED AT THE OAKWOOD BAPTIST CHURCH AND PARSONAGE. TREE FELL ON A HOUSE AT 2065 SHELBY DR. THERE WAS DAMAGE TO A UTILITY POLE. |
| Jan 29, 6:45 PM CST | NON-TSTM WND DMG | Hohenwald, TN | TREES AND POWER LINES WERE DOWN FROM 0645-710 PM. |
| Jan 29, 6:45 PM CST | NON-TSTM WND DMG | Springfield, TN | FROM 645-710 PM TREES AND POWER LINES WERE DOWN ACROSS THE COUNTY. |
| Jan 29, 6:48 PM CST | TSTM WND DMG | Kingston Springs, TN | TREES AND POWER LINES WERE DOWN AT PLEAASANT VIEW, PEGRAM AND KINGSTON SPRINGS FROM 648-7 PM. |
| Jan 29, 7:00 PM CST | NON-TSTM WND DMG | Franklin, TN | THE 911 DISPATCH SAID TREES AND POWER LINES WERE DOWN COUNTYWIDE FROM 07-730 PM. |
| Jan 29, 7:00 PM CST | NON-TSTM WND DMG | Lawrenceburg, TN | TREES AND POWER LINES WERE DOWN FROM 07-720 PM BY THE 911 CENTER. |
| Jan 29, 7:05 PM CST | TSTM WND DMG | Nashville, TN | EMERGENCY MANAGEMENT FOR DAVIDSON COUNTY REPORTS NUMEROUS TREES AND POWER LINES DOWN IN NORTHERN AND WESTERN DAVIDSON COUNTY FROM 705 PM-725 PM. THE HARDEST HIT AREA WAS NEAR JOELTON. |
| Jan 29, 7:10 PM CST | NON-TSTM WND DMG | 13 Nw Dickson, TN | TIN ROOFING OFF OF HOMES. WINDS ESTIMATED TO BE 65 MPH. |
| Jan 29, 7:14 PM CST | TSTM WND DMG | Gallatin, TN | TREES AND POWER LINES WERE DOWN AROUND THE COUNTY FROM 714-735 PM CST. |
| Jan 29, 7:14 PM CST | NON-TSTM WND DMG | Columbia, TN | A THIRTY INCH DIAMETER TREE FELL ON A HOUSE ON DALTON AVE. POWER OUTAGES WERE OCCURING AT MOUNT PLEASANT. |
| Jan 29, 7:15 PM CST | TSTM WND DMG | Nashville, TN | EMERGENCY MANAGEMENT FOR DAVIDSON COUNTY REPORTS NUMEROUS TREES AND POWER LINES DOWN IN NORTHERN AND WESTERN DAVIDSON COUNTY |
| Jan 29, 7:18 PM CST | TSTM WND DMG | 4 Nw Mount Juliet, TN | ROOF DAMAGE, SHINGLES TORN OFF FRONT AND REAR OF ROOF OF HOME AT 6040 SAUNDERSVILLE RD., NEAR THE INTERSECTION OF SAUNDERSVILLE FERRY RD. EIGHT INCH DIAMETER TREE WAS UPROOTED. THERE WAS DAMAGE TO A COVERED PONTOON BOAT, INVOLVING POLE AND CANVAS. |
| Jan 29, 7:25 PM CST | TSTM WND DMG | 4 Nw Mount Juliet, TN | TREE WAS BLOWN DOWN NEAR THE NWS OFFICE. |
| Jan 29, 7:25 PM CST | NON-TSTM WND DMG | Pulaski, TN | TREES AND POWER LINES DOWN FROM 725-750 PM BY 911 CENTER. |
| Jan 29, 7:35 PM CST | TSTM WND DMG | Lebanon, TN | WEMA REPORTED NUMEROUS TREES DOWN AROUND THE COUNTY FROM 735-800 PM CST. |
| Jan 29, 7:35 PM CST | HAIL 0.75 | 10 Sw Lebanon, TN | PENNY SIZE HAIL REPORTED BY FIRE STATION IN GLADEVILLE. |
| Jan 29, 7:35 PM CST | NON-TSTM WND DMG | Lafayette, TN | TREES AND POWER LINES WERE DOWN. |
| Jan 29, 7:40 PM CST | TSTM WND DMG | 11 Sw Murfreesboro, TN | TREE WAS BLOWN DOWN ON VERSAILLE RD. |
| Jan 29, 7:40 PM CST | TSTM WND DMG | 5 Sw Murfreesboro, TN | UTILITY POLE WAS SNAPPED AT THE INTERSECTION OF HIGHWAY 96 AND KINGWOOD RD. |
| Jan 29, 7:45 PM CST | TSTM WND DMG | Hartsville, TN | TREES AND POWER LINES WERE DOWN AROUND HARTSVILLE. |
| Jan 29, 7:45 PM CST | NON-TSTM WND DMG | Shelbyville, TN | THE 911 REPORTED TREES AND POWER LINES DOWN AROUND THE COUNTY FROM 745-815 PM. |
| Jan 29, 7:48 PM CST | TSTM WND DMG | 6 S Murfreesboro, TN | UTILITY POLE WAS SNAPPED ON BARFIELD-CRESCENT RD. |
| Jan 29, 7:50 PM CST | TSTM WND DMG | Murfreesboro, TN | FROM 750 PM-800 PM NUMEROUS TREES WERE DOWN IN THE EASTERN PART OF RUTHERFORD COUNTY. |
| Jan 29, 7:50 PM CST | HAIL 1 | Lebanon, TN | WEMA REPORTED QUARTER SIZE HAIL AT 5500 CARTHAGE HIGHWAY IN LEBANON. |
| Jan 29, 7:55 PM CST | TSTM WND DMG | Carthage, TN | THE 911 REPORTED TREES AND POWER LINES DOWN FROM 755-805 PM. |
| Jan 29, 7:57 PM CST | NON-TSTM WND DMG | Watertown, TN | WEMA MEASURED A WIND GUST OF 51 MPH. |
| Jan 29, 8:05 PM CST | TSTM WND DMG | Gainesboro, TN | NUMEROUS TREES AND POWER LINES WERE DOWN AROUND THE COUNTY FROM 805-830 PM. |
| Jan 29, 8:05 PM CST | TSTM WND DMG | Woodbury, TN | TREES AND POWER LINES WERE DOWN AROUND THE COUNTY FROM 805-815 PM. |
| Jan 29, 8:14 PM CST | TSTM WND DMG | Celina, TN | TREES AND POWER LINES WERE DOWN IN CENTRAL AND EASTERN PART OF THE COUNTY FROM 814-830 PM. |
| Jan 29, 8:14 PM CST | TSTM WND DMG | Smithville, TN | TREES AND POWER LINES WERE DOWN FROM 814-830 PM. |
| Jan 29, 8:20 PM CST | TSTM WND DMG | Cookeville, TN | NUMEROUS TREES AND POWER LINES WERE DOWN AROUND THE COUNTY FROM 820-850 PM. |
| Jan 29, 8:26 PM CST | TSTM WND DMG | Mcminnville, TN | THE 911 CENTER REPORTED NUMEROUS TREES AND POWER LINES WERE DOWN AROUND THE COUNTY FROM 0826-0855 PM. |
| Jan 29, 8:29 PM CST | TSTM WND DMG | Cookeville, TN | A WAREHOUSE ON WHITNEY AVE. HAD PART OF ITS ROOF BLOWN AWAY. THE WAREHOUSE IS ABOUT 3 BLOCKS WEST OF THE PUTNAM COUNTY EOC. |
| Jan 29, 8:29 PM CST | TSTM WND GST 67 | Cookeville, TN | WIND GUST OF 67 MPH WAS MEASURED AT THE PUTNAM COUNTY EOC. |
| Jan 29, 8:30 PM CST | TSTM WND DMG | Sparta, TN | NUMEROUS TREES AND POWER LINES WERE DOWN AROUND THE COUNTY BY THE 911 CENTER FROM 0830-0855 PM. |
| Jan 29, 8:30 PM CST | NON-TSTM WND DMG | Manchester, TN | NUMEROUS TREES AND POWER LINES WERE DOWN ON HIGHWAY 53 IN MANCHESTER. |
| Jan 29, 8:35 PM CST | NON-TSTM WND DMG | Chapel Hill, TN | TREES AND POWER LINES WERE DOWN. |
| Jan 29, 8:35 PM CST | NON-TSTM WND DMG | Chapel Hill, TN | TREES AND POWER LINES WERE DOWN. |
| Jan 29, 8:59 PM CST | TSTM WND DMG | 5 Sw Allardt, TN | PORCH DESTROYED TO A HOME AND SHINGLES BLOWN OFF THE ROOF. |
| Jan 29, 8:59 PM CST | TSTM WND DMG | Jamestown, TN | MANY TREES AND SOME POWER LINES DOWN OVER WESTERN FENTRESS COUNTY. ALL POWER IN JAMESTOWN OUT. |
| Jan 29, 9:00 PM CST | TSTM WND DMG | Crossville, TN | FROM 9-930 PM THUNDERSTORM WIND GUSTS BLEW DOWN A FEW TREES AND POWER LINES AROUND CUMBERLAND COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.9 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1331 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 366 m²/s²
- 0-3 km storm-relative helicity
- 395 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOHX 292353 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 553 PM CST TUE JAN 29 2008 TNZ005>009-022>029-056>062-075-093>095-300600- /O.UPG.KOHX.WI.Y.0002.000000T0000Z-080130T0600Z/ /O.NEW.KOHX.HW.W.0001.080129T2353Z-080130T0600Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-PERRY- HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-BEDFORD-WAYNE- LAWRENCE-GILES- 553 PM CST TUE JAN 29 2008 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. THE WIND ADVISORY IS NO LONGER IN EFFECT. A STRONG COLD FRONT WILL PASS THROUGH MIDDLE TENNESSEE THIS EVENING. SURFACE WINDS WILL INCREASE TO 35 TO 45 MILES AN HOUR THIS EVENING WITH OCCASIONAL GUSTS TO 50 MILES AN HOUR. WIND SPEEDS WONT DIMINISH UNTIL AROUND MIDNIGHT... AFTER THE FRONT HAS PASSED THROUGH THE MID STATE. WINDS THIS STRONG CAN DOWN TREES AND POWER LINES AS WELL AS MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SO PLEASE USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ TNZ010-011-030>034-063>066-077>080-300600- /O.CON.KOHX.WI.Y.0002.000000T0000Z-080130T0600Z/ CLAY-PICKETT-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DEKALB- WHITE-CUMBERLAND-COFFEE-WARREN-GRUNDY-VAN BUREN- 553 PM CST TUE JAN 29 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A STRONG COLD FRONT WILL PASS THROUGH MIDDLE TENNESSEE THIS EVENING. SURFACE WINDS WILL INCREASE TO 20 TO 30 MILES AN HOUR THIS EVENING WITH OCCASIONAL GUSTS TO 40 TO 45 MILES AN HOUR. WIND SPEEDS WONT DIMINISH UNTIL AROUND MIDNIGHT... AFTER THE FRONT HAS PASSED THROUGH THE MID STATE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES... SO PLEASE USE EXTRA CAUTION. $$ 07
3 follow-up statements
000 WWUS74 KOHX 300111 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 711 PM CST TUE JAN 29 2008 TNZ010-011-030>034-063>066-077>080-300900- /O.UPG.KOHX.WI.Y.0002.000000T0000Z-080130T0600Z/ /O.EXB.KOHX.HW.W.0001.080130T0200Z-080130T0900Z/ CLAY-PICKETT-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DEKALB- WHITE-CUMBERLAND-COFFEE-WARREN-GRUNDY-VAN BUREN- 711 PM CST TUE JAN 29 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 3 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 3 AM CST WEDNESDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. A STRONG COLD FRONT WILL PASS THROUGH MIDDLE TENNESSEE THIS EVENING. SURFACE WINDS WILL INCREASE TO 35 TO 45 MILES AN HOUR THIS EVENING WITH OCCASIONAL GUSTS TO 50 MILES AN HOUR. WIND SPEEDS WONT DIMINISH UNTIL AROUND MIDNIGHT... AFTER THE FRONT HAS PASSED THROUGH THE MID STATE. WINDS THIS STRONG CAN DOWN TREES AND POWER LINES AS WELL AS MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. SO PLEASE USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ TNZ005>009-022>029-056>062-075-093>095-300600- /O.CON.KOHX.HW.W.0001.000000T0000Z-080130T0600Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-PERRY- HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-BEDFORD-WAYNE- LAWRENCE-GILES- 711 PM CST TUE JAN 29 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A STRONG COLD FRONT WILL PASS THROUGH MIDDLE TENNESSEE THIS EVENING. SURFACE WINDS WILL INCREASE TO 35 TO 45 MILES AN HOUR THIS EVENING WITH OCCASIONAL GUSTS TO 50 MILES AN HOUR. WIND SPEEDS WONT DIMINISH UNTIL AROUND MIDNIGHT... AFTER THE FRONT HAS PASSED THROUGH THE MID STATE. WINDS THIS STRONG CAN DOWN TREES AND POWER LINES AS WELL AS MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. SO PLEASE USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ 07
000 WWUS74 KOHX 300316 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 916 PM CST TUE JAN 29 2008 TNZ005>009-022>029-056>062-075-093>095-300900- /O.CAN.KOHX.HW.W.0001.000000T0000Z-080130T0600Z/ /O.NEW.KOHX.WI.Y.0003.080130T0316Z-080130T0900Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-PERRY- HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-BEDFORD-WAYNE- LAWRENCE-GILES- 916 PM CST TUE JAN 29 2008 ...WIND ADVISORY IN EFFECT UNTIL 3 AM CST WEDNESDAY... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CST WEDNESDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. A STRONG PASSING COLD FRONT WILL BRINGS WINDS IN THE 30 TO 40 MPH RANGE INTO THE EARLY MORNING HOURS. WINDS THIS STRONG CAN DOWN MAKE MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. SMALL OBJECTS MAY ALSO BE BLOWN AROUND. SO PLEASE USE EXTRA CAUTION. $$ TNZ030-063-064-077-300900- /O.CAN.KOHX.HW.W.0001.000000T0000Z-080130T0900Z/ /O.NEW.KOHX.WI.Y.0003.080130T0316Z-080130T0900Z/ SMITH-CANNON-DEKALB-COFFEE- 916 PM CST TUE JAN 29 2008 ...WIND ADVISORY IN EFFECT UNTIL 3 AM CST WEDNESDAY... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CST WEDNESDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. A STRONG PASSING COLD FRONT WILL BRINGS WINDS IN THE 30 TO 40 MPH RANGE INTO THE EARLY MORNING HOURS. WINDS THIS STRONG CAN DOWN MAKE MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. SMALL OBJECTS MAY ALSO BE BLOWN AROUND. SO PLEASE USE EXTRA CAUTION. $$ TNZ010-011-031>034-065-066-078>080-300900- /O.CON.KOHX.HW.W.0001.000000T0000Z-080130T0900Z/ CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND- WARREN-GRUNDY-VAN BUREN- 916 PM CST TUE JAN 29 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY. A STRONG COLD FRONT WILL PASS THROUGH MIDDLE TENNESSEE THIS EVENING. SURFACE WINDS WILL INCREASE TO 35 TO 45 MILES AN HOUR THIS EVENING WITH OCCASIONAL GUSTS TO 50 MILES AN HOUR. WIND SPEEDS WONT DIMINISH UNTIL AROUND MIDNIGHT... AFTER THE FRONT HAS PASSED THROUGH THE MID STATE. WINDS THIS STRONG CAN DOWN TREES AND POWER LINES AS WELL AS MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. SO PLEASE USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ 07
000 WWUS74 KOHX 300401 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1001 PM CST TUE JAN 29 2008 TNZ010-011-031>034-065-066-078>080-300900- /O.CAN.KOHX.HW.W.0001.000000T0000Z-080130T0900Z/ /O.EXB.KOHX.WI.Y.0003.080130T0401Z-080130T0900Z/ CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND- WARREN-GRUNDY-VAN BUREN- 1001 PM CST TUE JAN 29 2008 ...WIND ADVISORY IN EFFECT UNTIL 3 AM CST WEDNESDAY... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CST WEDNESDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. A STRONG PASSING COLD FRONT WILL BRING WINDS IN THE 30 TO 40 MPH RANGE INTO THE EARLY MORNING HOURS. WINDS THIS STRONG CAN DOWN MAKE MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. SMALL OBJECTS MAY ALSO BE BLOWN AROUND. SO PLEASE USE EXTRA CAUTION. $$ TNZ005>009-022>030-056>064-075-077-093>095-300900- /O.EXT.KOHX.WI.Y.0003.080130T0400Z-080130T0900Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-PERRY- HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB- BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES- 1001 PM CST TUE JAN 29 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY. A STRONG PASSING COLD FRONT WILL BRINGS WINDS IN THE 30 TO 40 MPH RANGE INTO THE EARLY MORNING HOURS. WINDS THIS STRONG CAN DOWN MAKE MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. SMALL OBJECTS MAY ALSO BE BLOWN AROUND. SO PLEASE USE EXTRA CAUTION. $$ 07
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this high wind warning went out at Jan 29, 3:40 PM CST, 2 hours 13 minutes earlier.
Area forecast discussion, Jan 29, 3:40 PM CST, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 340 PM CST TUE JAN 29 2008 .DISCUSSION... STRONG COLD FRONT ALONG A ST LOUIS TO TEXARKANA LINE MOVING SEWD AT 30 MPH. STRONG TEMP GRADIENTS ACROSS THE FRONT...21F AT LAKE OF THE OZARKS, MO AND 66F AT POPLAR BLUFF, MO. ALSO...STRONG WINDS AHEAD OF AND BEHIND THIS FRONT WITH GUSTS TO 40-45 LIKELY. WIND ADVISORY UNTIL MIDNIGHT. SLGT CHC SVR THREAT FOR MOST OF THE AREA WITH DAMAGING WINDS FROM TSTMS. WX ENDING FROM THE WEST AROUND MIDNIGHT WITH A FEW LIGHT SNOW SHOWERS POSSIBLE IN THE ERN PORTION OF THE AREA. SFC RIDGE OVER THE AREA ON WED WITH LITTLE SGFNT WX. NEXT SYSTEM DEVELOPS IN THE LOWER PLAINS ON WED NGT AND MOVES NEWD ACROSS THE MIDSTATE THU PM AND EVE. SFC RIDGE AFFECTS THE AREA THRU SAT WITH SLY FLOW RETURNING ON SAT PM. NEXT SYSTEM ALSO DEVELOPS IN THE LOWER PLAINS BUT TAKES A BIT LONGER THE EJECT NEWD ACROSS THE AREA. RAIN COMES BACK INTO THE PICTURE ON SUN EVE AND INCREASING COVERAGE THROUGH MON EVE. LOW CENTER PASSES BY MON EVE WITH THE FRONT ACROSS THE MIDSTATE MON NGT. MAIN PROBLEM AREA IS THIS EVENING. TIMING OF SVR ACTIVITY... POSSIBILITY OF STRONG SFC WINDS TONIGHT AND A FEW SNOW SHOWERS POSSIBLE IN THE EAST LATER TONIGHT. SVR ACTIVITY AHEAD OF THE FRONT OVER W TN IS WEAKENING...BUT ARRIVAL OF FRONT MAY FORCE ACTIVITY TO BECOME BETTER ORGANIZED. WITH DAYLIGHT FADING ALSO WOULD EXPECT LESSER THREAT FROM STRONG WINDS ALOFT BEING MIXED DOWN TO THE SFC. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 27 42 26 48 / 70 0 0 50 CLARKSVILLE 26 40 27 44 / 50 10 10 60 CROSSVILLE 26 38 24 46 / 100 0 0 40 COLUMBIA 28 43 26 46 / 70 0 10 50 LAWRENCEBURG 28 43 26 45 / 70 0 10 60 WAVERLY 26 42 27 44 / 60 10 10 60 && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TNZ005>011-022>034- 056>066-075-077>080-093>095. && JLM
Hazardous weather outlook, Jan 29, 3:49 AM CST, 14 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 349 AM CST TUE JAN 29 2008 TNZ005>011-022>034-056>066-075-077>080-093>095-301130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 349 AM CST TUE JAN 29 2008 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL PASS THROUGH THE MID STATE THIS EVENING, BRINGING SHOWERS AND THUNDERSTORMS TO THE AREA MAINLY THIS AFTERNOON AND EARLY TONIGHT. SOME OF THE STORMS THAT FORM AHEAD OF THE FRONT MAY REACH SEVERE THRESHOLDS, WITH THE PRIMARY HAZARD BEING DAMAGING WINDS. IN ADDITION, ALL OF MIDDLE TENNESSEE IS UNDER A WIND ADVISORY UNTIL MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED. ROSE
In the hours before
Special weather statement, Jan 29, 4:38 PM CST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 438 PM CST TUE JAN 29 2008 TNZ005>011-022>034-056>066-075-077>080-093>095-292345- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 438 PM CST TUE JAN 29 2008 ...THUNDERSTORMS MAY BE SEVERE THIS EVENING IN MIDDLE TENNESSEE... WIDESPREAD RAIN IS FIXING TO END FROM THE WEST...HOWEVER A LINE OF THUNDERSTORMS IS DEVELOPING ALONG THE MISSISSIPPI RIVER. THE LINE OF STORMS WILL HEAD EAST DURING THE EARLY EVENING...REACHING THE TENNESSEE RIVER BY 530 PM...AND THEN PUSH EAST RATHER QUICKLY. THE GREATER RISK FOR SEVERE WEATHER WILL BE ACROSS NORTHERN MIDDLE TENNESSEE...WITH WIND DAMAGE BEING THE MOST LIKELY THREAT. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR LATER STATEMENTS AND WARNINGS SHOULD THEY BE NEEDED. BOYD
Special weather statement, Jan 29, 5:30 PM CST, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 530 PM CST TUE JAN 29 2008 TNZ005>011-022>034-056>066-075-077>080-093>095-300030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 530 PM CST TUE JAN 29 2008 ...LINE OF THUNDERSTORMS APPROACHING TENNESSEE RIVER... AT 515 PM...A LINE OF THUNDERSTORMS IS APPROACHING THE TENNESSEE RIVER AND SHOULD REACH WESTERN AREAS OF BENTON AND STEWART COUNTIES JUST BEFORE 6 PM. THIS LINE IS BEING MONITORED CLOSELY BY THE NATIONAL WEATHER SERVICE IN NASHVILLE. GRADIENT WINDS AHEAD OF THIS LINE HAVE BEEN QUITE STRONG...WITH WINDS GUSTS OVER 40 MPH AT A FEW LOCATIONS IN WESTERN TENNESSEE. ONCE THE LINE PASSES...LOOK FOR A RAPID SHIFT TO THE WEST IN WIND DIRECTION...WITH STRONG GUSTY WINDS CONTINUING INTO THE EVENING. A COLD FRONT WILL USHER IN MUCH COLDER AIR OVERNIGHT...WITH TEMPERATURES FALLING INTO THE MIDDLE 20S BY 7 AM WEDNESDAY MORNING...ACROSS ALL OF MIDDLE TENNESSEE. BOYD
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 3:53 AM CST | Wind Advisory | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 15 hr |
Nearby
High Wind Warnings in Tennessee, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.